Article: The biology of the hymenopterous insects of the family Chalcididae
Add this to your Mendeley library Report an error

Title

The biology of the hymenopterous insects of the family Chalcididae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

14

Series / Issue

Issue: 881

Pages

567--588

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.881.567

Title

The biology of the hymenopterous insects of the family Chalcididae

By

Howard, L O

Genre

Article

Date of Publication

1892

Original Publication

Proceedings of the United States National Museum.

Volume

14

Series / Issue

Issue: 881

Pages

567--588

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.881.567

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 78721
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The biology of the hymenopterous insects of the family Chalcididae</title>
</titleInfo>
<name>
<namePart>Howard, L O</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">14</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>14</number>
</detail>
<extent unit="pages">
<start>567</start>
<end>588</end>
</extent>
<date>1892</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/11505</identifier>
<identifier type="doi">10.5479/si.00963801.881.567</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart11505,
title = {The biology of the hymenopterous insects of the family Chalcididae},
journal = {Proceedings of the United States National Museum.},
volume = {14},
copyright = {NOT_IN_COPYRIGHT},
url = {https://www.biodiversitylibrary.org/part/11505},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Howard, L O},
year = {1892},
pages = {567--588},
}

Download RIS citation

TY - JOUR
TI - The biology of the hymenopterous insects of the family Chalcididae
T2 - Proceedings of the United States National Museum.
VL - 14
IS - 881
UR - https://www.biodiversitylibrary.org/part/11505
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1892
SP - 567
EP - 588
DO - 10.5479/si.00963801.881.567
SN - 0096-3801
AU - Howard, L O
ER -